Alert archive / Mississippi / River Flood Warnings in 2008

River Flood Warning 2, NWS New Orleans, LA

January 31, 2008Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Jan 31, 2008, 9:00 PM CST for Harrison County, Mississippi. It took effect at Feb 1, 2008, 10:30 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2008, 9:00 PM CST (03:00 UTC)
In effect from
Feb 1, 2008, 10:30 AM CST
Expired
Feb 2, 2008, 10:34 AM CST
In force
24 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Biloxi River near Lyman (LYMM6).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLIX 010348
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 
900 PM CST THU JAN 31 2008

...THE NATIONAL WEATHER SERVICE IN SLIDELL HAS ISSUED A FLOOD 
   WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY
  BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY
  
FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

MSC047-012148-
/O.CON.KLIX.FL.W.0001.080202T0000Z-080203T1400Z/
/GLFM6.1.ER.080202T0000Z.080202T1800Z.080203T0800Z.NO/
900 PM CST THU JAN 31 2008

THE NATIONAL WEATHER SERVICE IN SLIDELL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WOLF RIVER ABOVE GULFPORT.
* FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 PM THURSDAY THE STAGE WAS 2.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* RIVER IS FORECAST TO CREST AT 9.0 FEET SATURDAY AFTERNOON OF FEBRUARY 2ND. 
* IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP
  WATER ON THE EAST BRIDGE APPROACH

$$

MSC047-012148-
/O.CON.KLIX.FL.W.0002.080201T1635Z-080202T1345Z/
/LYMM6.1.ER.080201T1635Z.080202T0000Z.080202T0745Z.NO/
900 PM CST THU JAN 31 2008

THE NATIONAL WEATHER SERVICE IN SLIDELL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BILOXI RIVER NEAR LYMAN.
* FROM FRIDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* FLOOD STAGE IS 12.0 FEET. 
* AT 7:00 PM THURSDAY THE STAGE WAS 4.7 FEET.
* RIVER IS FORECAST TO CREST AT 13 FEET FRIDAY EVENING OF FEBRUARY 1ST.  
* IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET 
  MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD
  
$$
2 follow-up statements
000 
WGUS84 KLIX 011528
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 
928 AM CST FRI FEB 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
  WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY 
  BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY 


FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.


MSC047-020928-
/O.EXT.KLIX.FL.W.0001.080202T0000Z-080203T2015Z/
/GLFM6.1.ER.080202T0000Z.080202T1800Z.080203T1415Z.NO/
928 AM CST FRI FEB 01 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE WOLF RIVER ABOVE GULFPORT.
* FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:00 AM FRIDAY THE STAGE WAS 5.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 9.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP
  WATER ON THE EAST BRIDGE APPROACH

$$

MSC047-020928-
/O.EXT.KLIX.FL.W.0002.080201T1630Z-080202T1600Z/
/LYMM6.1.ER.080201T1630Z.080202T0000Z.080202T1000Z.NO/
928 AM CST FRI FEB 01 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BILOXI RIVER NEAR LYMAN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM FRIDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 13.0 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET 
  MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD

$$
000 
WGUS84 KLIX 021634
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 
1034 AM CST SAT FEB 02 2008

...THE FLOOD WARNING IS CANCELLED FOR THE BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY...
...THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY... 

A FLOOD WARNING CONTINUES IN EFFECT FOR THE WOLF RIVER ABOVE GULFPORT. 
FOR THE BILOXI RIVER AT LYMAN, NO FLOODING IS OBSERVED OR 
FORECAST.  

MSC047-030000-
/O.EXT.KLIX.FL.W.0001.000000T0000Z-080203T0000Z/
/GLFM6.1.ER.000000T0000Z.080202T1515Z.080202T1800Z.NO/
1034 AM CST SAT FEB 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER ABOVE GULFPORT.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SATURDAY THE STAGE WAS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...BELLS FERRY ROAD WILL BEGIN TO FLOOD. THERE 
  WILL BE WATER OVER THE ACCESS ROAD JUST UPSTREAM OF THE BRIDGE AND 
  THE ROAD WILL BECOME IMPASSABLE VERY QUICKLY

$$

MSC047-021704-
/O.CAN.KLIX.FL.W.0002.000000T0000Z-080202T1820Z/
/LYMM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1034 AM CST SAT FEB 02 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BILOXI RIVER NEAR LYMAN.
* AT  8:15 AM SATURDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.7 FEET.  THE 
  RIVER WILL FALL TO 7.8 FEET BY 6 PM TODAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jan 31, 3:07 PM CST, 5 hours 53 minutes earlier.

Area forecast discussion, Jan 31, 3:07 PM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
307 PM CST THU JAN 31 2008

.SYNOPSIS...
LOW PRESSURE CENTERS OVER SOUTHWEST ARKANSAS AND SOUTH CENTRAL
LOUISIANA AT 20Z. UPPER SHORTWAVE AXIS CURRENTLY NEAR THE DFW
METROPLEX. WARM FRONT NEAR MISSISSIPPI LOUISIANA STATE LINE
BETWEEN HAMMOND AND MCCOMB. LINE OF THUNDERSTORMS HAS MOVED INTO
SOUTHWEST MISSISSIPPI AND SOUTHEAST LOUISIANA AND PROGRESSING
THROUGH BATON ROUGE AREA. TORNADO WATCH 30 OUT UNTIL 7 PM.
&&

.SHORT TERM...
MAIN SHORT TERM FORECAST PROBLEM WILL BE FIRST 6 HOURS. WILL CLEAR
PARISHES BEHIND CONVECTIVE LINE WITH ZONE ISSUANCE AFTER 2130Z.
AT CURRENT SPEED...MAIN CONVECTION WILL BE OUT OF THE CWA BY ABOUT
02Z. DRYING AND CLEARING WILL TRAIL LEADING EDGE OF CONVECTION BY
ABOUT 3 HOURS. WINDS BEHIND THE FRONT AT THIS TIME DO NOT SUPPORT
WIND ADVISORY CRITERIA. WILL GO WITH TEMPERATURES NEAR FORECAST
GUIDANCE TOMORROW MORNING.

FRIDAY AND SATURDAY WILL BE DRY. TEMPERATURES BELOW NORMAL ON
FRIDAY AND NEAR NORMAL TO A LITTLE ABOVE NORMAL ON SATURDAY.
GUIDANCE FOR FRIDAY AND FRIDAY NIGHT IS CLOSE AND ACCEPTED.
TRENDED TOWARD WARMER MAV GUIDANCE FOR SATURDAY.

HIGH MOVES OFF TO THE EAST ON SUNDAY. MOISTURE RETURNS...AND
PRESENTS THE POTENTIAL FOR SOME SCATTERED CONVECTION ON
SUNDAY...AND WILL KEEP SMALL CHANCE POPS. HAVE NOTED THAT NEW 18Z
NAM RUN WOUULD KEEP SUNDAY DRY ACROSS THE AREA. SUNDAY HIGH
TEMPERATURES ABOUT 1 CATEGORY WARMER THAN SATURDAY.
&&

.LONG TERM...
SURFACE LOW KICKS OUT OF THE ROCKIES ON MONDAY...TO DRAG ANOTHER
FRONT THROUGH THE AREA ON TUESDAY. OF COURSE...TUESDAY IS MARDI
GRAS DAY IN NEW ORLEANS. CURRENT INDICATIONS ARE THAT SIGNIFICANT
PRECIPITATION WILL HOLD OFF UNTIL TUESDAY EVENING. THIS IS STILL 5
DAYS OUT...AND MOTHER NATURE COULD CAUSE US TO MAKE CHANGES IN THE
FORECAST. TEMPERATURES WILL BE WELL ABOVE NORMAL FOR MONDAY AND
TUESDAY UNTIL THE FRONT PASSES. TEMPERATURES WEDNESDAY AND
THURSDAY WILL BE SLIGHTLY BELOW NORMAL WITH LITTLE OR NO
PRECIPITATION.
&&

.AVIATION...
LINE OF CONVECTION EXTENDING FROM THE KMCB AREA TO EAST OF KBTR AND
THEN SOUTHWEST INTO THE GULF OF MEXICO WILL CONTINUE TO PUSH QUICKLY
EAST ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THROUGH THE
MID AND LATE AFTERNOON HOURS. SHOWERS AND A FEW THUNDERSTORMS HAVE
ALSO DEVELOPED IN ADVANCE OF THIS LINE. THE MAIN PART OF THIS
CONVECTION SHOULD MOVE TO THE EAST OF KBTR BY 21Z AND SHORTLY AFTER
22Z AT KMCB. THE CONVECTIVE LINE IS EXPECTED TO AFFECT KMSY BETWEEN 22
AND 24Z AND KGPT BETWEEN 23 AND 01Z. CLEARING WILL OCCUR WITHIN TWO
TO FOUR HOURS AFTER THE PASSAGE OF THE LINE OF CONVECTION WITH VFR
CONDITIONS EXPECTED DURING MOST OF THE OVERNIGHT HOURS AND FRIDAY.
MODERATE TO STRONG SOUTHERLY FLOW IN ADVANCE OF A COLD FRONT THIS
AFTERNOON WILL SHIFT TO THE WEST AND NORTHWEST IN ITS WAKE LATE THIS
AFTERNOON AND EVENING. WINDS WILL REMAIN UP THROUGH THE NIGHT AT
KMSY.

&&

.MARINE...
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH TONIGHT AND
INTO EARLY FRIDAY FOR THE GULF COASTAL WATERS AND LAKES
PONTCHARTRAIN AND MAUREPAS. A COLD FRONT MOVING ACROSS EAST CENTRAL
AND SOUTH CENTRAL LOUISIANA WILL MOVE QUICKLY ACROSS THE COASTAL
WATERS LATE THIS AFTERNOON AND EARLY EVENING. WINDS MAY GUST UP TO GALE
FORCE THIS EVENING IN THE IMMEDIATE WAKE OF THE COLD FRONT. WINDS
WILL DIMINISH DURING THE DAY FRIDAY AS HIGH PRESSURE BUILDS ACROSS
THE REGION. THE HIGH WILL SHIFT EAST SATURDAY AND SUNDAY WITH RETURN
FLOW RETURNING SUNDAY AND STRENGTHENING MONDAY IN ADVANCE OF THE
NEXT UPPER LEVEL TROUGH THAT WILL PUSH ANOTHER COLD FRONT ACROSS THE
AREA TUESDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  37  55  33  64 /  30   0   0  10
BTR  38  57  35  68 /  20   0   0  10
MSY  41  57  39  66 /  30   0   0  10
GPT  41  56  35  65 /  50   0   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
     AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
     AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM.

&&
Hazardous weather outlook, Jan 31, 8:56 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
856 PM CST THU JAN 31 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-020300-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
856 PM CST THU JAN 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR LAKES PONTCHARTRAIN
AND MAUREPAS AND THE GULF COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT THROUGH 9 AM FRIDAY
MORNING FOR THE GULF COASTAL WATERS. OTHERWISE...HAZARDOUS
WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 31, 4:21 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
421 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     5 NE POPLARVILLE        30.89N 89.47W
01/31/2008                   PEARL RIVER        MS   LAW ENFORCEMENT

            THREE LARGE TREES WERE BLOWN DOWN ON INTERSTATE
            55...BETWEEN MM29 AND MM35.

&&
Local storm report, Jan 31, 4:21 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
421 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     5 NE POPLARVILLE        30.89N 89.47W
01/31/2008                   PEARL RIVER        MS   LAW ENFORCEMENT

            THREE LARGE TREES WERE BLOWN DOWN ON INTERSTATE
            59...BETWEEN MM29 AND MM35.

&&
Local storm report, Jan 31, 4:50 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
450 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             5 ENE MCNEIL            30.70N 89.56W
01/31/2008  E0.25 INCH       PEARL RIVER        MS   LAW ENFORCEMENT

            ONE-QUARTER INCH HAIL REPORTED NEAR MM 17.5 ALONG I-59

&&

25
Local storm report, Jan 31, 5:48 PM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
548 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     MARINE TSTM WIND 62 SW GRAND ISLE CMAN   28.63N 90.68W
01/31/2008  M58 MPH          GMZ570             XX   SHIP

            KGSM MEASURED 35 KNOTS GUSTING TO 50 KNOTS

&&

25
Local storm report, Jan 31, 5:50 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
550 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             10 W LYMAN              30.50N 89.30W
01/31/2008  E0.25 INCH       HARRISON           MS   LAW ENFORCEMENT

            PEA-SIZED HAIL REPORTED IN WESTERN HARRISON COUNTY

&&

25
Special weather statement, Jan 31, 6:49 PM CST, 2 hours 11 minutes before
MSZ082-010130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
649 PM CST THU JAN 31 2008

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HEAVY RAINFALL
   MOVING INTO JACKSON COUNTY...

AT 647 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS ALONG A LINE EXTENDING FROM
ESCATAWPA TO GULFPORT....MOVING SOUTHEAST AT 20 MPH.

STRONG THUNDERSTORMS WILL BE NEAR...
PASCAGOULA AT 715 PM.

WIND GUSTS UP TO 40 MPH AND RAINFALL AMOUNTS UP TO 2 INCHES ARE
POSSIBLE WITH THIS STORM THROUGH 730 PM.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 9:00 PM CSTRiver Flood WarningLIXHarrison45 hr
Feb 1, 8:55 AM CSTRiver Flood WarningLIXPearl River18 hr
Feb 1, 8:55 AM CSTRiver Flood WarningLIXPearl River39 hr

Nearby

River Flood Warnings in Mississippi, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.